Author Topic: Hi  (Read 135 times)

[Buddie]

Hi
« on: May 16, 2022, 09:19:27 am »
Hi.

I took 10mg Valium for about a week after experiencing insomnia from a panic attack. After the week the insomnia returned as well as some weird hypnic jerks. I took 10mg valium again for 3 days and then the same thing happened. I repeated this process about 4 times.

Eventually ended up in hospital where I was given temazapan for about a month and no one knew what to do so I was sent home with a script for 0.5 clonozepam to treat hypnic jerks and sleep issues. I was about 3 days into the script when I came across this site and discovered that all my issues were most likely due to the Benzo's.

I stopped taking the Clonozepam 11 days ago, and have had insomnia panic attacks and depression. though the latter 2 have diminished somewhat, I still get really anxious when watching tv or if in a stressful situation.

Along the way the doctors also prescibed me Remeron and having been increasing my dose up to 22.5mg. Not sure if it is helping, though as I mentioned the depression has diminshed somewhat since the first week of Withdrawal.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Hi
« Reply #1 on: May 16, 2022, 09:25:26 am »
Hello [...],

Welcome to BenzoBuddies, it is nice to have you as a member of our community!  I'm so glad you quit benzos early on and realized they may have been part of the problem.  Insomnia is something many of us experience with benzo withdrawl but I hope for you it won't be a long-term problem since you weren't on benzos too long.  Are you having any other withdrawl symptoms?

I've put some links below to get you started.  If you have questions or need help, please ask.  You can start a thread when you are ready.

Again, welcome,

[...]

Cold Turkey, Detox & Rapid Withdrawal

Insomnia
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Hi
« Reply #2 on: May 17, 2022, 12:05:08 am »
I have really bad brain fog, everything seems overwhelming. I read that this is the ‘acute’ stage but it seems everyone here has it long term? So am I expecting this to continue for the next 2 years?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.